# SDR DALA2023053004296

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON INTERCOSTAL BTW BSTA 740/760 AND BTW S28R/S27R.C1. CORRECTIVE ACTION: SUMMARY OF NRC 00176: INTERCOSTAL BTW BSTA 740 /760 AND BTW S28R/S27R WAS FABRICATED AND REPLACED PER DWG 143N5498-8 B757-200 SRM. (2787467)
